| Model Number |
LS1037 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter during whipple procedure, in the initial hour of the case the device was locked on tissue and wouldn't release so the surrounding tissue was resected around the jaws to release it.This occurred in use on the omentum as they were dissecting this tissue to get to the area they were intending to work in.The doctor said when it locked on the tissue, used clamps on both sides of the jaws and then tied off a small vessel on both sides and then divided the tissue around the jaws.The surgery was extended for about 5-10 minutes.Another ligasure device was used successfully with this generator.It was not noticed if the knife blade was extended.The jaws of the device do open now, but it seems at a delayed response to the handle mechanism.
Additional Manufacturer Narrative
D10 concomitant products: forcetriad, forcetriad force triad energy platform (serial#: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6, h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the jaws of the device do open now, but it seems at a delayed response to the handle mechanism.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.